×

zbMATH — the first resource for mathematics

Random walks. I, II. (English) Zbl 0181.44501

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. L. Chung and W. H. J. Fuchs, On the distribution of values of sums of random variables, Mem. Amer. Math. Soc. No. 6 (1951), 12. · Zbl 0042.37502
[2] William Feller, An introduction to probability theory and its applications. Vol. II, John Wiley & Sons, Inc., New York-London-Sydney, 1966. · Zbl 0077.12201
[3] Carl S. Herz, Les théorèmes de renouvellement, Ann. Inst. Fourier (Grenoble) 15 (1965), no. fasc. 1, 169 – 188 (French). · Zbl 0202.47103
[4] H. Kesten and F. Spitzer, Random walk on countably infinite Abelian groups, Acta Math. 114 (1965), 237 – 265. · Zbl 0146.38301
[5] Sidney C. Port and Charles J. Stone, Hitting time and hitting places for non-lattice recurrent random walks, J. Math. Mech. 17 (1967), 35 – 57. · Zbl 0187.41202
[6] Frank Spitzer, Principles of random walk, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London, 1964. · Zbl 0979.60002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.